# SDR DALA2022041902674

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 15,036 hours, 7,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE. PERFORMED OPERATIONAL TEST OF THE EMERGENCY EXIT SIGNS PER A321 AMM 33-51-00-710-008 CKS NORMAL. (LP# 2197619)
